Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-flats in systolic complexes


Author: Tomasz Elsner
Journal: Proc. Amer. Math. Soc. 147 (2019), 2365-2374
MSC (2010): Primary 20F65, 20F67
DOI: https://doi.org/10.1090/proc/14427
Published electronically: March 5, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Each quasi-flat in a systolic complex is at finite Hausdorff distance from a triangulated plane which is flat outside a compact set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F65, 20F67

Retrieve articles in all journals with MSC (2010): 20F65, 20F67


Additional Information

Tomasz Elsner
Affiliation: Mathematical Institute, University of Wrocław, PL. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Email: tomasz.elsner@math.uni.wroc.pl

DOI: https://doi.org/10.1090/proc/14427
Received by editor(s): May 21, 2017
Received by editor(s) in revised form: September 28, 2018
Published electronically: March 5, 2019
Additional Notes: The author was partially supported by NCN grant DEC-2012/06/A/ST1/00259.
Communicated by: Ken Bromberg
Article copyright: © Copyright 2019 American Mathematical Society